# SDR AU990885

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: BACB10A554
- Condition: Seized
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MANUAL EXTENSION SYSTEM LEFT AND RIGHT TORQUE TUBE SUPPORT BEARINGS SEIZED.  SUBMITTER SUSPECTED CAUSED BY LACK OF LUBRICATION CAUSED BY WASHING.
